Volume 27, Issue 2
Existence and Uniqueness of Strong Solution for Shear Thickening Fluids of Second Grade

Hafedh Bousbih & Mohamed Majdoub

10.4208/jpde.v27.n2.1

J. Part. Diff. Eq., 27 (2014), pp. 95-114.

Preview Full PDF BiBTex 2 360
  • Abstract

In this paper we study the equations governing the unsteady motion of an incompressible homogeneous generalized second grade fluid subject to periodic boundary conditions. We establish the existence of global-in-time strong solutions for shear thickening flows in the two and three dimensional case. We also prove uniqueness of such solution without any smallness condition on the initial data or restriction on the material moduli.

  • AMS Subject Headings

76B03, 35L60

Published online: 2014-06